Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sunandsnow5

Member
  • Total Reviews

    0
  • Content Count

    61
  • Joined

  • Last visited

Community Reputation

6 Neutral

4 Followers

About sunandsnow5

  • Rank
    Junior Member
  • Birthday 01/04/1992

Profile Information

  • Gender
    Female
  • Location
    USA
  • Interests
    Snowboarding, surfing, soccer, volleyball, art, indie music, reading, animals, volunteering.
  1. I so far have one picture of my face and the webcam hardly captures the severity of the acne but I will try to get some better ones up of my acne and now that I have started Claravis.
  2. I am starting to better evaluate my diet especially dairy. I noticed I decreased it awhile ago and my skin was slightly better. With school and finals I don't take the time to eat better. I am guessing that has led to my chin one which I tried to drain with no luck. I spend so much time looking up remedies and I am still trying to find answers. Always seems to be diet, hormones, and cleansing regime stuff to target. I wish I knew more of a good treatment but I am still figuring my skin out :/
  3. I started accutane a year ago and finished after 5 months. I have the biggest inflamed pimple ever now on my chin. I haven't had bad breakouts since that but now readjusting to regular acne I don't know why a spot flared up so badly. My skin has been doing decently with 5% bp wash but it cant stop some random spots that just grow no matter what. It really sucks, like it is something in my skin. Hope it gets better! I think some of these things are just hormones or stress or diet, no real answer
  4. I do know accutane works differently on every body. Mine cleared by month 3 but I was hardly on it til 5 months due to the side effects. My skin for the past year has been really good but I noticed some acne has returned and it returns all those feelings of everyone staring at my skin. Which is lovely since I have one huge, inflamed pimple on my chin so I get to deal with that for the next few days. The acne is definitely not the consistent cheek spots but occasionally I have gotten a pretty bi
  5. My lips stayed dry for awhile after. Right now it is a lot better. I think I am just more addicted to using the stuff then it being very dry. Though after a few hours I still need to reapply some type of balm because they feel begin to feel dry like on claravis. It is a lot better but still a mild dryness after a few hours.
  6. So it has been one year since I started Claravis. After 6 months I started to get some acne back and I freaked out a little. However the acne wasn't the same inflamed, infected stuff I used to get. I have adjusted back to my normal skin where I get some mild breakouts here and there and a few big pimples occasionally, like right now where I have a big one forming on my chin but that's it. It is hard readjusting after going from bad skin to perfect skin to now normal skin. I do not regret claravi
  7. So due to my skin becoming very difficult I stopped my Claravis treatment at the 4 month mark instead of the 5 month. I have no regrets. I have not really had any acne since. My skin is still very sensitive and flushes easily. Overall though in time I think it will gradually toughen up a bit. Any questions just message me. Best of luck!
  8. So last Thursday I had my sixth and last blood drawing for my accutane. I couldn't wait to get this over with. The person stuck my arm and I felt an intense buzzing sensation in my wrist but sat through it. I left happy to be done with all these bad blood drawing. I didn't realize that the person did something to my nerve. After a couple days I noticed I am unable to straighten my arm without intense pain in my wrist. As I write currently I am still very restricted to the point a sling is necess
  9. Sorry for not answering sooner. i was off here for a bit and I am 130 pounds which puts me around 60-65 mg.
  10. So besides being sick I am pretty happy with my skin. The redness/ flushing of the cheeks has gotten better. I can control it decently sometimes. No real acne- haven't had any for a very long time. I am still taking 40 mg though I might bump up to 60 mg when I am not as sick and taking antibiotics. Posted a new pic of my face. Side effects: dry skin and lips, flushing. Best of luck!
  11. I had a rash on my arms-looked like all these small red spots that weren't too raised. It is called the accutane rash and so my derm gave me this lotion that works really well. Do not know if it is the same but that was mine. Started around end of month two.
  12. So this friday will be the end of 3 months of Claravis, 2 more to go. So I was supposed to be on 80 mg this month and once I started back to college things got really bad. The stress from working out my schedule and such affected me a lot. I got the worst headaches and my face flushed very red at any moment. It was pretty embarrassing. I called my derm and they told me I would be lowered back to 60 mg when I go back in and to finish off my pills this month by taking 40 mg one day and 80 mg th
  13. The red marks on my face have been pretty terrible. I have to wake up a lot earlier to just apply a good foundation before classes. And after my first month and into my second month on claravis my skin wasn't too good. I was still getting inflamed acne and then the added dry skin. Now onto my third month I do not have as much acne. I got a couple spots recently but not as bad. It is a very trying time on your patience. My first month was a bad breakout in week 3. It takes a lot of time and frust
  14. I am not sure on the mg really. I know it can be done by weight. For my body weight 80 mg is a bit too high but my derm thinks everything will be fine. I know some people stay on low doses and do great and others on high doses. I would just see how it goes and work with your derm. Side effects and other things factor in. Best of luck!
  15. So I have been on 80 mg for the past week and I have noticed my back pain increasing. This week I got some of my old acne- a couple inflamed spots on my cheeks. It was annoying because after 2 weeks of no real acne they decided to show up around my birthday. But now they are healing and one of my small cysts out of three is finally healing. It is no where near as bad as my acne used to be and it can be hard to remember that after having 2 weeks of clear skin. Still have three months left at 80 m
×